# SDR SIMA200213809

- Difficulty date: May 15, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV MAINTENANCE FOUND CORROSION ON FORWARD DIGITAL.  REMOVED CORROSION BY CUT OUT.  FABRICATED A REPLACEMENT STRAP, TWO DOUBLERS AND SHIMS.  REPAIR DONE IAW SRM.
